# SDR CALA2017091503180

- Difficulty date: September 15, 2017
- Submitted: September 15, 2017
- Operation: Air carrier
- Aircraft: N424UA
- Make and model: Airbus A320-232
- Aircraft serial: 506
- Aircraft time: 75,284 hours, 28,738 cycles
- System (JASC): 2530 · Buffet/Galleys
- Part: Oven
- Part number: 2710000101
- Part serial: 0156
- Condition: Odor
- Location: Galley
- Part time: 4,522 hours, 2,055 cycles
- Stage of operation: NR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

IN AFT GALLEY OVEN AT POS 407 PRESENTD SLIGHT ELECTRICAL ACRID ODOR. OVEN SHUTOFF. NO CIRCUIT BREAKERS TRIPPED.  R & R,  OPS CHECKED OK,  IAW AMM 25-35-98.
